Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 30, 2007, 4:26 AM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It took effect at Mar 30, 2007, 12:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 4:26 AM CDT (09:26 UTC)
- In effect from
- Mar 30, 2007, 12:00 PM CDT
- Expired
- Mar 30, 2007, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 9 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1073 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 300926 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 426 AM CDT FRI MAR 30 2007 TXZ242>244-301800- /O.NEW.KCRP.WI.Y.0004.070330T1700Z-070330T2300Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 426 AM CDT FRI MAR 30 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON. LOW PRESSURE ACROSS NORTHEAST MEXICO AND HIGH PRESSURE ACROSS THE NORTHEAST GULF OF MEXICO WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE COASTAL BEND THIS AFTERNOON. AS A RESULT...SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH BY AFTERNOON ACROSS THE SOUTHERN COASTAL BEND. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THESE WINDS MAY ALSO POSE PROBLEMS FOR UNSECURED WALLS AT CONSTRUCTION SITES. BE SURE TO SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ JR
1 follow-up statement
000 WWUS74 KCRP 301949 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 249 PM CDT FRI MAR 30 2007 TXZ242>244-302300- /O.CON.KCRP.WI.Y.0004.000000T0000Z-070330T2300Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 249 PM CDT FRI MAR 30 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. LOW PRESSURE ACROSS NORTHEAST MEXICO AND HIGH PRESSURE ACROSS THE NORTHEAST GULF OF MEXICO WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE COASTAL BEND THIS AFTERNOON. AS A RESULT...SOUTHEAST WINDS CONTINUE AROUND 25 TO 35 MPH WITH GUSTS AROUND 40 MPH ACROSS THE SOUTHERN COASTAL BEND. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THESE WINDS MAY ALSO POSE PROBLEMS FOR UNSECURED WALLS AT CONSTRUCTION SITES. BE SURE TO SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ MJG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 29, 10:13 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Mar 29, 10:13 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1013 PM CDT THU MAR 29 2007 .UPDATE...WEAK MID-LEVEL SHORTWAVE EVIDENT PER WATER VAPOR IMAGERY WILL MOVE ACROSS THE REGION OVERNIGHT/FRIDAY MORNING AND GENERATES SOME SYNOPTIC-SCALE ASCENT. PWATS CONTINUE TO INCREASE WITH APPRECIABLE BOUNDARY LAYER MOISTURE AND SOME FORCING(ESPECIALLY ALONG THE COAST). ELEVATED CONVECTION COULD OCCUR ABOVE THE CAPPING INVERSION WHERE LAPSE RATES ARE SOMEWHAT STEEPER AND ALSO BENEATH THE CAPPING INVERSION AS ITS BASE IS RELATIVELY HIGH. CONSEQUENTLY...HAVE EXPANDED THE SLIGHT CHANCE POPS TO INCLUDE THE EASTERN HALF OF THE CWA LATE TONIGHT WITH MARGINAL LOW-END CHANCE POPS FOR FAR NORTHEAST PORTIONS. EXTENDED THIS INTO FRIDAY MORNING. ADJUSTED MINIMUM TEMPERATURES UP SLIGHTLY AND MADE SKY COVER CLOUDY THROUGH THE OVERNIGHT. && .MARINE...EXPECT SCEC CONDITIONS TO PREVAIL ACROSS MOST OF THE WATERS THROUGH THE OVERNIGHT HOURS. && .AVIATION...MVFR CEILINGS WL ONCE AGAIN QUICKLY DEVELOP BY 03Z TNT ACROSS THE EASTERN HALF OF SOUTH TX AND BY 07Z ACROSS THE WESTERN HALF. BRIEF IFR CEILINGS AROUND 900 FT WL BE POSSIBLE DURING THE EARLY MORNING HOURS WHEN THE WINDS WL BE THEIR WEAKEST. ISOLATED TO SCATTERED SHOWERS WL DEVELOP DURING THE MORNING HOURS AND CONTINUE THROUGH THE EARLY AFTN. MVFR CEILINGS WL TRANSITION TO VFR CEILINGS BETWEEN 4K AND 5K FT BY THE EARLY AFTN ON FRI. ANOTHER WINDY DAY IS EXPECTED ON FRI WITH SOUTHEAST WINDS AVERAGING BETWEEN 20 AND 30 MPH WITH GUSTS TO 35 MPH. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 72 81 72 81 67 / 20 20 20 20 20 VICTORIA 70 80 68 77 64 / 20 30 30 40 30 LAREDO 73 88 72 85 69 / 20 30 30 30 10 ALICE 71 84 71 81 66 / 20 20 20 30 20 ROCKPORT 72 79 72 78 69 / 30 30 20 20 20 COTULLA 71 82 67 80 62 / 20 40 50 50 10 KINGSVILLE 72 84 71 82 66 / 20 20 20 20 20 NAVY CORPUS 72 80 72 79 69 / 20 20 20 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && BB/85...SHORT TERM MB/80...AVIATION
Hazardous weather outlook, Mar 29, 5:59 AM CDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 559 AM CDT THU MAR 29 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-301100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 559 AM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT BREEZY TO WINDY CONDITIONS WILL OCCUR ONCE AGAIN TODAY ACROSS PORTIONS OF SOUTH TEXAS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE BAYS AND NEARSHORE WATERS FROM BAFFIN BAY TO PORT ARANSAS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS WILL OCCUR AGAIN ON FRIDAY. WINDS MAY APPROACH WIND ADVISORY CRITERIA ACROSS THE SOUTHERN COASTAL BEND WITH GUSTS NEAR 40 MPH. SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR ACROSS ALL OF THE MIDDLE TEXAS COASTAL WATERS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR OR WEST OF THE RIO GRANDE FRIDAY AFTERNOON AND MOVE EAST INTO THE RIO GRANDE PLAINS DURING THE EVENING HOURS. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY TO THE NORTHWEST OF A LINE FROM LAREDO TO GEORGE WEST. SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE COASTAL PLAINS SATURDAY WITH A FEW OF THESE STORMS SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE SLIGHT RISK FOR SEVERE STORMS SATURDAY WILL BE NORTHEAST OF A COTULLA TO KINGSVILLE LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR/TMT
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.